# SDR AALA201703069003

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 55,192 hours, 23,963 cycles
- Engine: Iae V2524A5
- Engine time: 45,765 hours, 20,362 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 7451101505
- Part serial: 5506001
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 56,446 hours, 24,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE AIRCRAFT ENCOUNTERED SEVERE TURBULENCE AND OVERSPEED WHILE AT FL. 370. OVERSPEED WAS APPROXIMATELY 10 KTS FOR ABOUT 5 SECONDS. THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED INSPECTION AFTER INFLIGHT EXCESSIVE LOAD FACTOR DUE TO TURBULANCE IAW AMM 05-51-17-200-001-A. SEVERAL RIVETS WERE FOUND TO BE PULLING THRU THE NR 2 ENGINE TAIL PIPE EXHAUST AT 4 & 5 O'CLOCK POSITIONS RESULTING IN THE REPLACEMENT OF THE COMMON NOZZLE ASSEMBLY. THE NR 2 ENGINE RIGHT THRUST REVERSER AFT HINGE ACCESS DOOR LATCH WAS FOUND TO BE DAMAGED AND WAS REPLACED.  AIRCRAFT WAS GROUNDED
